# SDR N6WA20101001

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 14,113 hours, 9,894 cycles
- Engine: Ge CF34*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CROSSBEAM IS CRACKED.   REPAIRED CROSSBEAM 280.00 IAW REO 670-53-11-047, REV E.
